Jump to content
CrazyBoards.org

i think i need my Risperdal back


Recommended Posts

i think i need my resperdial back

my doc gave me this but i stopped taking it due to massive weight gain, it worked wonders but it made me HUGE!!!!!

i have tried several other meds they also make me VERY fat but do not work as well,

the doc said if i needed to start taking them again over the holidays i could, just to stop the feelings and then stop again when i re stablise.

but i feel like a failure going back on them, i was trying so hard. but i just feel so bad,

Link to comment
Share on other sites

it sounds like you're having the issue with risp that i had with zyprexa. it is a great med, but has such crappy side effects (in our cases, weight gain) that we stopped taking them. i stopped the zyperxa also because of diabetes risk and other risks involved with that particular drug, and now i take risp with no side effects or issues (well, i take it at night because it makes me sleepy).

i'd weigh it (no pun intended). how much weight are you willing to put up with in order to feel like you want to feel? where is your personal line? would you rather be a few sizes bigger and be sane or smaller and a wild child?

does the weight keep coming on, or does it stabilize? do you have cravings? on zyprexa, i could NOT stop eating dairy queen. it was an addiction. smokers can't go without cigarettes, and i couldn't go without DQ. i gained so much weight! i ended up losing it through a lot of effort, but i know how it feels to just want to eat your way through the fridge.

Link to comment
Share on other sites

thats the thing it REALLY increase my appetite so i eat so much more. and people would say just dont eat more, but that would make me feel really sick in the stomach like i was starving myself.

im just having to take it one day at a time at the moment. and i am trying to tell myself that this is a very stressful time of the year

Link to comment
Share on other sites

You might try taking chromium picolinate and not eating refined carbs.

That really helps me with Seroquel and weight gain. I have gained and lost the same 15 lbs since I started Seroquel.. no massive weight gain. I had TERRIBLE carb cravings before I started the above.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...